# SDR 01FDEA00815

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE NR 3 STRUT O/H LIGHT CAME ON.  REMOVED, CLEANED NR 3 ENG LOOP CONNECTOR PER MM REF ATA 20.  RESECURED STRUT PANELS.
